[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Cortisone

From: Susan Borkowsky <email @ redacted>
Subject: results.)
[IP] Cortisone (was: frozen shoulder test
Jonathan has this horrible rash (infussion allergy we think) on his
The cortisone we were prescribed to heal it also caused a rise in bs.  We
noticed it right from the start.  Interestingly enough, they thought that
had a cortisone issue (imbalance) pre-pump but it turned out to be a "mother
not in control" issue instead
; )


Jan Clinthorne wrote:

> I believe that your doctor is incorrect about the cortisone injection not
> effecting your blood sugar as much.  My blood sugar jumped 75 points
> an hour after having an injection in my foot.  Be prepared for your
> to rise.
> ----------------------------------------------------------
I had a rather nasty allergic reaction to one of the anti depressants I was
taking and rather stupidly took 5 mg of prednisone which put me in DKA. It
did stop the itching I was happy about that but never believed only 5 mg was
enough to do it. A week later my podiatrist wanted to inject cortisone in my
feet. No I said, he said it was only 5 mg. I said that is enough to do it.

A. L. Bender, M. D.
email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml